Stability of the absolutely continuous spectrum of the Schrödinger equation under slowly decaying perturbations and A.E. convergence of integral operators

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Kiselev, A

Published Date

  • January 1, 1998

Published In

Volume / Issue

  • 94 / 3

Start / End Page

  • 619 - 646

International Standard Serial Number (ISSN)

  • 0012-7094

Digital Object Identifier (DOI)

  • 10.1215/S0012-7094-98-09425-X

Citation Source

  • Scopus